# SDR UALA2009082802698

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 70,294 hours, 11,548 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Dirty
- Location: Mid Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG SMELL IN MID GALLEY (SMELLS LIKE BURNING PLASTIC).  NEEDS DEEP CLEAN OVEN W41.  CLEANED MELTED PLASTIC TRAY FROM BOTTOM OF WARMING OVEN.
